# SDR SWAA2022030336981

- Difficulty date: March 19, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERIOR TOILET SERVICE DOOR AT AROUND BONDING WIRE. STA 847-867 BETWEEN STR 23L AND 24L / CORROSION ON TOILET SERVICE DOOR FOUND TO BE OUT OF LIMITS IAW SRM 52-40-01-1A-4. REMOVED AND REPLACED TOILET SERVICE DOOR IAW AMM 52-49-07-000-801 AND AMM 52-49-07-400-801. BOND CHECK GOOD 57901U 26MAR19
